EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0330 |
| Medical Device Problem Codes |
Loosening of Implant Not Related to Bone-Ingrowth (4002); Lack of Effect (4065)
| Health Effect - Clinical Codes |
Muscle Weakness/Atrophy (1967); Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060); Osteolysis (2377); Swelling/ Edema (4577)
| Date of Event |
06/08/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 71 months after a right total knee replacement procedure, the patient underwent a revision procedure to address loosening, discomfort, muscle weakness, pain, scar tissue, osteolysis, and swelling.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
1038671-2023-01426 concomitants: (b)(6) 201-78-15 - holding pin mini sharp point 4 pk (b)(6) 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t (b)(6) 200-02-35 - three peg patella 35mm multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-01426.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, limited range of motion, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Failure of the cement used to secure the femoral component to the femoral bone, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.